Can indocin cause rebound headaches?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sarahswan
Regular Member


Date Joined Dec 2007
Total Posts : 57
   Posted 12/24/2007 12:33 PM (GMT -7)   
Can indocin cause rebound headaches? If yes, at what frequency would you be "safe" from rebound headaches?

korbnep
Regular Member


Date Joined May 2007
Total Posts : 327
   Posted 12/24/2007 2:53 PM (GMT -7)   
Hi Sarah,

Officially, yes, indocin can cause rebound (see http://www.columbiaheadache.org/newsletters/newsletters.htm). However, I was prescribed indocin 3 times a day, at a very high dosage, and never had a problem. Be sure to be aware of it's other side effects however, as it is a powerful drug. These include nausea, stomach problems (most stronger anti-inflammatory medications have the risk of peptic ulcers, you may be asked to take a strong antacid or something similar), and some people are particularly prone to dizziness/drowsiness/cognitive side effects--though I did not have this problem. Good luck, it's a pretty useful medication!

Ben
DX: NDPH, Recovered CRPS
RX: Lamictal, Abilify, Provigil, Clonazepam, Ambien CR, Emsam, Namenda
PRN: Haloperidol, Zyprexa, Lodine, Zofran, Oxymorphone, Skelaxin


sarahswan
Regular Member


Date Joined Dec 2007
Total Posts : 57
   Posted 12/26/2007 2:23 PM (GMT -7)   
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 8:13 AM (GMT -7)
There are a total of 2,906,083 posts in 318,918 threads.
View Active Threads


Who's Online
This forum has 158261 registered members. Please welcome our newest member, Rick1310.
289 Guest(s), 12 Registered Member(s) are currently online.  Details
Rick1310, Lapis_29, BabsBunny, Energetist, InArizona, countess18, SapphireBaby, Lynnwood, Mark FW, gumby44, ks1905, k07